Computation of pattern invariance in brain-like structures

Search this Article

Author(s)

    • ULLMAN S.
    • Department of Applied Mathematics & Computer Science, The Weizmann Institute of Science
    • SOLOVIEV S.
    • Department of Neurobiology, The Weizmann Institute of Science

Journal

  • Neural Networks

    Neural Networks 12(7), 1021-1036, 1999-10-01

References:  36

Cited by:  2

Codes

  • NII Article ID (NAID)
    10008959715
  • NII NACSIS-CAT ID (NCID)
    AA10680676
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    08936080
  • Data Source
    CJP  CJPref 
Page Top